# SDR AMTA200700053

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 4990 · APU Oil System
- Part: Valve
- Part number: 32895042
- Part serial: 3167
- Condition: Unserviceable
- Location: Apu Oil Sys
- Part time: 20,124 hours, 6,433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LEVELED OFF AT CRUISE 20 MIN AFTER DEPARTURE, APU LEVELED OFF AT CRUISE 20 MIN AFTER DEPARTURE, APU OIL QTY SHOWED FULL.  30 MINUTES LATER OIL QTY SHOWED 50.  REMOVED AND REPLACED GEARBOX PRESSURE REG VALVE IAW AMM 49-27-12-4.  RAN APU 1 HR, APU OPS CHS NORMAL NO LEAKS NOTED.  (K)
